LYrica has done wonders with my nerve pain from post surgery and back problems but I have had problems becoming sexually aroused and difficulty having an orgasm.
13 Sep 2010
Yup, Lyrica can cause changes in sexual function for some. You will want to discuss this with your doctor as there are options for you. There are medications that can counteract this problem, or the other rout is an altogether different medication that doesn't have this side effect for you, although, most medications that help in nerve pain such as SNRI's typically don't have a great profile for this either (the major source of my problem is from the SNRI vs. the Lyrica). However, everyone reacts to these sorts of drugs differently. It's very frustrating, and ultimately, I had to take Cialis to help combat this side effect, and it works very minimally. I'm obviously a guy as I don't think that there's Cialis for women out yet, however, I know that there are options available that are listed at the MayoClinic.com website
It seems so very not fair that there's virtually no true medication dedicated to women with sexual dysfunction! I do know that Viagra is in the works for a female version of their drug, but who knows when that'll come out...
hope that this is of some help!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Aug 2009
It seems that since I've been taking Lyrica it seems that my teeth have been "demineralizing" of sorts. Starting with enamel chipping ...
4 answers • 19 Oct 2009
... failed back surgery
1 answer • 1 Apr 2010
... gone away but the throbbing, pin sticking pain is there. I know she took Lyrica for a while. It made her speech slurred and her balance uneasy. ...
4 answers • 1 Jul 2011
I had seen postings on several sites regarding such and even survy results. Ihave now been on Lyrica for PHN for 7mos,have severe/extreme carpal ...
1 answer • 8 Nov 2012